Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Vašák Banach space; projectional skeleton; elementary submodel
Summary:
We provide an alternative proof of the theorem saying that any Vašák (or, weakly countably determined) Banach space admits a full $1$-projectional skeleton. The proof is done with the use of the method of elementary submodels and is comparably simple as the proof given by W. Kubiś (2009) in case of weakly compactly generated spaces.
References:
[1] Amir D., Lindenstrauss J.: The structure of weakly compact sets in Banach spaces. Ann. of Math. 88 (1968), no. 2, 35–46. DOI 10.2307/1970554 | MR 0228983 | Zbl 0164.14903
[2] Bohata M., Hamhalter J., Kalenda O.: Decompositions of preduals of JBW and JBW* algebras. J. Math. Anal. Appl. 446 (2017), no. 1, 18–37. DOI 10.1016/j.jmaa.2016.08.031 | MR 3554714
[3] Cúth M.: Separable reduction theorems by the method of elementary submodels. Fund. Math. 219 (2012), no. 3, 191–222. DOI 10.4064/fm219-3-1 | MR 3001239 | Zbl 1270.46015
[4] Cúth M., Kalenda O.F.K.: Rich families and elementary submodels. Cent. Eur. J. Math. 12 (2014), no. 7, 1026–1039. MR 3188463 | Zbl 1323.46014
[5] Cúth M., Kalenda O.F.K.: Monotone retractability and retractional skeletons. J. Math. Anal. Appl. 423 (2015), no. 1, 18–31. DOI 10.1016/j.jmaa.2014.09.029 | MR 3273164 | Zbl 1312.54005
[6] Cúth M., Rmoutil M., Zelený M.: On separable determination of $\sigma$-$\bold{P}$-porous sets in Banach spaces. Topology Appl. 180 (2015), 64–84. DOI 10.1016/j.topol.2014.11.005 | MR 3293266
[7] Dow A.: An introduction to applications of elementary submodels to topology. Topology Proc. 13 (1988), no. 1, 17–72. MR 1031969 | Zbl 0696.03024
[8] Fabian M., Godefroy G.: The dual of every Asplund space admits a projectional resolution of the identity. Studia Math. 91 (1988), no. 2, 141–151. DOI 10.4064/sm-91-2-141-151 | MR 0985081 | Zbl 0692.46012
[9] Fabian M.J.: Gâteaux Differentiability of Convex Functions and Topology. Weak Asplund Spaces. Canadian Mathematical Society Series of Monographs and Advanced Texts, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1997. MR 1461271 | Zbl 0883.46011
[10] Gul'ko S.P.: The structure of spaces of continuous functions and their hereditary paracompactness. Uspekhi Mat. Nauk 34 (1979), no. 6(210), 33–40. MR 0562814
[11] Kechris A.S.: Classical Descriptive Set Theory. Graduate Texts in Mathematics, 156, Springer, New York, 1995. MR 1321597 | Zbl 0819.04002
[12] Koszmider P.: Projections in weakly compactly generated Banach spaces and Chang's conjecture. J. Appl. Anal. 11 (2005), no. 2, 187–205. DOI 10.1515/JAA.2005.187 | MR 2195512 | Zbl 1101.46013
[13] Kubiś W.: Banach spaces with projectional skeletons. J. Math. Anal. Appl. 350 (2009), no. 2, 758–776. DOI 10.1016/j.jmaa.2008.07.006 | MR 2474810 | Zbl 1166.46008
[14] Kunen K.: Set Theory. An Introduction to Independence Proofs. reprint of the 1980 original, Studies in Logic and the Foundations of Mathematics, 102, North-Holland Publishing Co., Amsterdam, 1983. MR 0756630 | Zbl 0534.03026
[15] Mercourakis S.: On weakly countably determined Banach spaces. Trans. Amer. Math. Soc. 300 (1987), no. 1, 307–327. DOI 10.1090/S0002-9947-1987-0871678-1 | MR 0871678 | Zbl 0621.46018
[16] Orihuela J., Valdivia M.: Projective generators and resolutions of identity in Banach spaces. Congress on Functional Analysis (Madrid, 1988), Rev. Mat. Univ. Complut. Madrid 2 (1989), suppl., 179–199. MR 1057218 | Zbl 0717.46009
[17] Valdivia M.: Resolutions of the identity in certain Banach spaces. Collect. Math. 39 (1988), no. 2, 127–140. MR 1027683 | Zbl 0718.46006
[18] Valdivia M.: Simultaneous resolutions of the identity operator in normed spaces. Collect. Math. 42 (1991), no. 3, 265–284 (1992). MR 1203185 | Zbl 0788.47024
[19] Vašák L.: On one generalization of weakly compactly generated Banach spaces. Studia Math. 70 (1981), no. 1, 11–19. DOI 10.4064/sm-70-1-11-19 | MR 0646957 | Zbl 0376.46012
Partner of
EuDML logo